# SDR 36020820

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 953 hours, 1,946 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 953 hours, 1,743 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Part serial: 8851
- Condition: Debonded
- Location: Tail Rotor
- Part time: 953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM TAB DISBONDED ON RED TAIL ROTOR BLADE.  RESULTING IN APPROXIMATELY 1.25 INCH LONG SEPARATION.
